# SDR SWAA2022051606948

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 60,334 hours, 35,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Popped
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR FLEXES AT ROW 7 AND POPS / [01] CW EA 22-153-01427 - PERMANENT REPAIR REQUIRED IN 10FC
